Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
toolson

Survey: Does Accutane Help or Worsen Fading of Red Marks?

I'm on Claravis 60mg 2nd month given MD Forte Cleanser III (Glycolic Acid) by my derm.

Do you think Accutane Helpsor Worsensthe fading of red marks/hyperpigmentation?

List your ethnicity/skin tone and your opinion.

Share this post


Link to post
Share on other sites

The hyperpigmentation seems to be darker - more purple than red. However, it seems to fade quicker because my face has been exfoliating super fast.

Share this post


Link to post
Share on other sites
I'm on Claravis 60mg 2nd month given MD Forte Cleanser III (Glycolic Acid) by my derm.

Do you think Accutane Helpsor Worsensthe fading of red marks/hyperpigmentation?

List your ethnicity/skin tone and your opinion.

I'm Italian and Greek with olive skin tone (weird because I have blue eyes and brown hair).

My marks are turning brown and purple. Makes my face look worse than it actually is.

Share this post


Link to post
Share on other sites

i've been reading that accutane slows the healing process so your red marks stay longer. but i think it makes more sense that they fade quicker because the skin exfoliates at a higher rate. any thoughts?

Share this post


Link to post
Share on other sites
i've been reading that accutane slows the healing process so your red marks stay longer. but i think it makes more sense that they fade quicker because the skin exfoliates at a higher rate. any thoughts?

for me, red marks stayed (rather, are staying) a lot longer, mainly because the slow wound healing and dryness deep in the skin sort of overruled any exfoliation

Share this post


Link to post
Share on other sites

Of course accutane worsen red marks. It takes up to more than a year, or more, for all those ugly red marks to completely fade away. And yes it definitely slow wounds healing. But don't worry, at least you didn't suffer from hair loss.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×